ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Dukkipati, Ambedkar and Palimar, Sushma (2017) Primes of the form x(2) + dy(2) with x 0(mod N) or y O (mod N). In: PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 127 (1). pp. 35-43.

This list was generated on Thu Aug 13 20:04:40 2020 IST.